MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SOLEX 7 HEPARIN CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM SOLEX 7 HEPARIN CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported, during solex 7 catheter (lot number unknown) insertion on a patient, customer observed catheter's tip tore off.A new catheter was placed on the patient and therapy continued.No known impact or consequence to patient was reported.
 
Additional Manufacturer Narrative
The reported complaint of a tore off tip of the solex 7 catheter was not confirmed during visual inspection and functional testing.A visual inspection of the returned catheter was performed and found no physical damage.The serpentine balloons were examined and there were no tears, balloon bond detachment or rupture.Functional testing of the returned catheter was performed.All infusion ports and extension tubes were flushed without resistance.The catheter was connected to a pressurized inflation device, the balloons fully inflated when pressurized up to 100 psi without any issues.The balloons did not leak during inflation and deflation.No leak was observed.All lumens flushed as intended.During manufacturing, all catheters are 100 % inspected.Only units that pass are moved to the next process.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for solex 7 catheter with lot number 78162.

Brand Name
ZOLL IVTM SOLEX 7 HEPARIN CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7830537
Report Number3010617000-2018-00873
Device Sequence Number1287523
Product Code NCX
UDI-Device Identifier00849111075503
UDI-Public00849111075503
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0793-01
Device Lot Number78162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1